Convergence of non-homogenous stochastic chains. II
Earlier study by one of the authors on the convergence of non-homogeneous stochastic chains is continued here. Several results more general than those considered earlier relating convergence of such chains to ergodicity of certain smaller chains are presented.
Link to Published Version
Mukherjea, A., & Chaudhuri, R. (1981). Convergence of non-homogenous stochastic chains. II. In Mathematical Proceedings of the Cambridge Philosophical Society (Vol. 90, pp. 167–182). New York, NY: Cambridge. doi:10.1017/S030500410005859X